Solution of three-dimensional problems of the theory of elasticity
Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 802-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_4_a7,
author = {K. K. Sabelfeld and N. A. Simonov},
title = {Solution of three-dimensional problems of the theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {802--805},
year = {1984},
volume = {275},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a7/}
}
K. K. Sabelfeld; N. A. Simonov. Solution of three-dimensional problems of the theory of elasticity. Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 802-805. http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a7/